Verified computations of solutions for nondifferentiable elliptic equations related to MHD equilibria

Yoshitaka Watanabe, Nobito Yamamoto, Mitsuhiro T. Nakao

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)577-587
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Volume28
Issue number3
DOIs
Publication statusPublished - 1997 Feb 3
Externally publishedYes

Keywords

  • Fixed point theorem
  • MHD equilibria
  • Newton-like operator
  • Nondifferentiable elliptic equations
  • Verification procedure

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this